MAUDE Adverse Event Report: MSD DEGGENDORF MFG VERTE-STACK SPINAL SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MSD DEGGENDORF MFG VERTE-STACK SPINAL SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 6276006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Weakness (2145); Choking (2464); Ambulation or Postural Difficulties (2544)
Date of Event 12/01/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
It was reported that on (b)(6) 2011, patient underwent cervical corpectomy using peek cage and rhbmp-2.Post-operatively, on (b)(6) 2011, the patient developed complications like choking and weakness.Reportedly, patient is suffering from cancer and is unable to pick up more than a gallon of milk and is unable to work.

Brand Name
VERTE-STACK SPINAL SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6685546
Report Number1030489-2017-01668
Device Sequence Number1760576
Product Code MQP
UDI-Device Identifier00721902913150
UDI-Public00721902913150
Combination Product (Y/N)N
PMA/510(K) Number
K052931
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6276006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2017
Initial Report FDA Received Date07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE MORPHOGENIC PROTEIN
Outcome Attributed to Adverse Event Other;